# SDR SWIA2020050150426

- Difficulty date: February 22, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CLIP ON AFT SIDE OF REAR PRESSURE BULKHEAD WEB BETWEEN FS621 AND FS625 LEFT SIDE MID FUSELAGE IS CRACKED.   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED INTERCOASTAL CLIP ON AFT SIDE OF THE REAR PREASSURE BULKHEAD WED BETTWEEN FS621 AND FS625 LEFT SIDE MID  FUSELAGE. IAW  CRJ200  SRM.
